# SDR TWAA0102004

- Difficulty date: January 31, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 11,048 hours, 5,208 cycles
- Engine time: 28,689 hours, 17,145 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: H05A003510
- Condition: False Activation
- Location: Caws
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

IN FLIGHT THE RT ENGINE FIRE WARNING GIVE VISUAL AND AURAL SIGNAL.  REDUCED THROTTLE TO IDLE, NO HELP.  SHUT DOWN ENGINE AND FIRED BOTH BOTTLES, STILL NO HELP.  LANDED AT SCHEDULED STATION, SJU.  FOUND THE CENTRAL AURAL WARNING SYSTEM (CAWS) AT FAULT FOR ERRONEOUS INDICATION, AND REPLACED SAME.  ALSO REPLACED BOTH ENGINE FIRE WARNING LOOPS PRECAUTIONARY, AND THE UNITS NECESSARY TO RESTORE THE FIRE EXTINGUISHING SYSTEM.  CHECK-C 10-8-00 JFK.
